# SDR IXX2008F00106

- Difficulty date: July 30, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND FWD OF FLAT AFT PRESSURE BULKHEAD HAS IMPROPER REAPIR AT LONGERON 28.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLERS.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION.  FABRICATED NEW SKIN, INTERNAL AND EXTERNAL DOUBLERS. CLEANED, TREATED, AND PRIMED AEA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SB.  (K)
